JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2015, Vol. 50 ›› Issue (02): 90-94.doi: 10.6040/j.issn.1671-9352.0.2014.227

Previous Articles    

The minimal and maximal ranks problems of matrix expression A-BXC under generalized symmetric constraints

DAI Li-fang, LIANG Mao-lin, HE Wan-sheng   

  1. School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, Gansu, China
  • Received:2014-05-16 Revised:2014-10-15 Online:2015-02-20 Published:2015-01-27

Abstract: Let R,S be generalized reflection matrices, that is, R*=R, R2=I, S*=S, S2=I. A matrix X is called generalized reflective matrix (generalized skew-reflective matrix) if RXS=X(RXS=-X). The minimal and maximal ranks problems of matrix expression A-BXC with generalized reflective or skew-reflective matrices X are studied, and some solvability conditions of matrix equation BXC=A are derived.

Key words: generalized reflection matrices, generalized skew-reflective matrices, minimal and maximal ranks, matrix equations, generalized reflective matrices

CLC Number: 

  • O241.6
[1] CHEN H C. Generalized reflexive matrices: special properties and applications[J]. SIAM J Matrix Anal Appl, 1998, 19(1):140-153.
[2] 陈新. 机械结构动态设计理论方法及应用[M]. 北京:机械工业出版社,1997. CHEN Xin. The dynamic design of mechanical structure: theory, method and applications[M]. Beijing: Machinery Industry Press, 1997.
[3] DAI Hua. On the symmetric solutions of linear matrix equations[J]. Linear Algebra Appl, 1990, 131:1-7.
[4] CHU K E. Symmetric solutions of linear matrix equations by matrix decompositions[J]. Linear Algebra Appl, 1989, 119:35-50.
[5] GROB J. Nonnegative-definite and positive-definite solutions to the matrix equation AXB=C-revisited[J]. Linear Algebra Appl, 2000, 321:123-129.
[6] CHANG Xiaowen, WANG J. The symmetric solution of the matrix equations AY+YA=C, AXAT+BYBT=C and (ATXA, BTXB)=(C,D)[J]. Linear Algebra Appl, 1993, 179:171-189.
[7] XU Guiping, WEI Musheng, ZHENG Daosheng. On solution of matrix equation AXB+CYD=F[J]. Linear Algebra Appl, 1998, 279:93-109.
[8] WANG Guorong, WEI Yimin, QIAO Sanzheng. Generalized inverse: theory and computations[M]. Beijing: Science Press, 2004.
[9] 彭亚新. 求解约束矩阵方程及其最佳逼近的迭代法的研究[D].长沙:湖南大学,2004. PENG Yaxin. The research on the iterative methods for solving constrained matrix equations and the associated optimal approximation[D]. Changsha: Hunan University, 2004.
[10] DENG Yuanbei, BAI Zhongzhi, GAO Yonghua. Iterative orthogonal direction methods for Hermitian minimum norm solutions of two consistent matrix equations[J]. Numer. Linear Algebra Appl, 2006, 13:801-823.
[11] CHU K E. Singular value and generalized singular value decompositions and the solution of linear matrix equations[J]. Linear Algebra Appl, 1987, 88/89:83-98.
[12] TIAN Yongge. The maximal and minimal ranks of some expressions of generalized inverses of matrices[J]. Southeast Asian Bull Math, 2002, 25:745-755.
[13] TIAN Yongge. Upper and lower bounds for ranks of matrix expressions using generalized inverses[J]. Linear Algebra Appl, 2002, 355:187-214.
[14] TIAN Yongge. Some properties of submatrices in a solution to the matrix equation AXB=C with applications[J]. J Franklin Inst, 2009, 346:557-569.
[15] LIANG Maolin, DAI Lifang. The left and right inverse eigenvalue problems of generalized reflexive and anti-reflexive matrices[J]. J Comput Appl Math, 2010, 234:743-749.
[16] TIAN Yongge. The maximal and minimal ranks of A-BXC with applications[J]. New York J Math, 2003, 9:345-362.
[17] GUO Wenbin, HUANG Tingzhu. Extremal ranks of matrix expression of A-BXC with respect to Hermitian matrix[J]. Appl Math Comput, 2010, 217:2381-2389.
[18] WANG Hongxing. The minimal rank of A-BX with respect to Hermitian matrix[J]. Appl Math Comput, 2014, 233:55-61.
[1] JIANG Jing1, LI Ning2, WANG Ting1. The solvable condition researched on a pair of matrix equations [J]. J4, 2013, 48(10): 47-50.
[2] LIANG Mao-lin, DAI Li-fang, YANG Xiao-ya. The least-squares solutions and the optimal approximation of the inverse problem for row anti-symmetric matrices on linear manifolds [J]. J4, 2012, 47(4): 121-126.
[3] XIE Zhong-Zhou, LIU Xiao-Ji. General solutions to two pairs of quaternion matrix equations [J]. J4, 2008, 43(12): 40-47.
Full text



No Suggested Reading articles found!